# SDR ASAA2013033094289

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990
- Aircraft serial: 41189
- Aircraft time: 1,518 hours, 518 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 18274
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 1,523 hours, 520 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT IS ILLUMINATED DURING RECALL.  VERIFIED FAULT ON RT PACK TEMP CONT.  R & R RT TEMP CONTROL VALVE REF MM 21-51-10-400-801.  OPS & LK CHECKED GOOD.
